# SDR MASA2011032202208

- Difficulty date: March 19, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 20,315 hours, 13,913 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Elevator
- Condition: Damaged
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE LT ELEV L O/B CORNER. C/W RO FOR 300 FH.
